# SDR REX2008F00027

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Rt Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN THE THRUST LEVERS WERE ADVANCED FOR TAKEOFF ON RUNWAY 22L AT KDTW, THE MASTER WARNING FOR THE RT 14TH STAGE DUCT OVERHEAT ILLUMINATED.  THE POWER WAS REDUCED AND THE TAKEOFF ABORTED.  THE FLIGHT CREW PERFORMED THE QRH WHICH DID NOT CORRECT THE PROBLEM.  THE FLIGHT CREW DECLARED AN EMERGENCY AND ASKED FOR CFR BECAUSE THE WARNING DID NOT GO AWAY WHEN THE RT ENG WAS SHUT DOWN.  WITH THE ASSISTANCE OF CFR, THE PASSENGERS WERE EVACUATED TO A SAFE LOCATION ON THE TAXIWAY AND SHUTTLED TO THE TERMINAL BY BUS.  CFR FOUND NO EVIDENCE OF FIRE AND THE ACFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE RT 14TH STAGE DETECTION LOOP SHORTED.  THE LOOP WAS REPLACED, THE ACFT WAS RUN UP AND RELEASED FOR SERVICE.  (S)
